# SDR 04FDEA00075

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: ARC25943
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) MOST AFT UPPER BRACKET FOUND CRACKED.   LT INBD FLAP OUTBD HINGE (FLAP SIDE) MOST AFT UPPER BRACKET REMOVED AND REPLACED AS PER SRM 51-33-01 VOL. II.
